Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Completeness in the Logic of Questions

David Harrah
American Philosophical Quarterly
Vol. 6, No. 2 (Apr., 1969), pp. 158-164
Stable URL: http://www.jstor.org/stable/20009302
Page Count: 7
  • Read Online (Free)
  • Download ($18.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Completeness in the Logic of Questions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164